Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
strwberry2178

HELP! Stopping Meds?

I have been using Benzaclin and Retin-A Micro for almost 4 years...but I am switching insurances in January and getting my own plan since I graduate from college...and it is REALLY expensive to go to the derm. and to get rx's with my new plan. So I moved my appt. up to the end of december to talk about going off of my meds....but I was thinking of trying to wean myself off of them between now and then to see what happens and how it goes. How long after stopping using a medicine..will I start to notice results (good or bad)? I don't wanna stop using them...well I kind of do...because I'm so tired of putting them on EVERY DAY and EVERY NIGHT for 4 years. I still break out during my period and such too...so I'm wondering if it's all hormonal now. Plus, they will be super expensive..like my insurance won't cover them right away because of deductibles and stuff...and I can't afford them. Does anyone have any suggestions? Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×